Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Meds & Prostate/Bladder Inflammation?

(1/1)

RobbyR:
Just saw something about anti-retrovirals causing inflammatory responses in the body, and wondered about this..Could being on meds for about three years cause a prostate to become inflamed, i.e, chronic prostatitis? Or bladder inflammation? I don't like to self diagnose, but I have had this problem on and off for like two years it goes away and comes back suddenly. Have been to urologists and never have had a UTI or infection, all urine tests were normal. So it's not an infection.

I never had this overactive bladder problem before I started meds, so could it be the meds causing some kind of bladder/prostate inflammation? My only symptom is bladder pressure, needing to go very often. It's so annoying. I also know I don't have Diabetes because I've been tested for both and it was normal. The docs don't think it's a big deal, they just think it's an enlarged prostate. But why is it always coming back? And I'm only 31. So since everything else seems to have been ruled out, could it be my HIV meds causing chronic prostate/bladder inflammation?

Ann:

--- Quote from: RobbyR on June 10, 2013, 09:11:42 PM ---
Just saw something about anti-retrovirals causing inflammatory responses in the body, and wondered about this.


--- End quote ---

Where did you see that? I don't recall ever hearing that particular nugget - only that hiv itself causes an inflammatory response.

If you perhaps saw it in a link provided by Skycee (that thread has since been deleted), then you can forget any (dis)information you read on that website. If you did read that on the website Skycee linked to, I strongly suggest you go have a read at the http://www.aidstruth.org/ website.

Navigation

[0] Message Index

Go to full version